# SDR R61A2021032000264

- Difficulty date: March 4, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF I FLOOR STRUCTURE, CORROSION FOUND ON DOUBLER PLATE RH BETWEEN FR 13-14. DOUBLER PLATE RH BETWEEN FR13-14 FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW EMB 175 SRM 51-41-02 AND 51-43-02.
